Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. Jouffret
Title: Mélanges de Géométrie à Quatre Dimensions
Additional book information: Paris, Gauthier-Villars, 1906. 227 pp.

Review Information:

Reviewer: Peter Field
Journal: Bull. Amer. Math. Soc. 13 (1907), 301-302
DOI: https://doi.org/10.1090/S0002-9904-1907-01467-2